MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (VIPERWIRE GUIDE WIRE); PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (VIPERWIRE GUIDE WIRE); PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)
Model Number PRD-SC30-200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Following a treatment in the superficial femoral artery using a stealth 360 peripheral orbital atherectomy device (oad), a stent was placed.Another treatment was performed distal to the newly placed stent.When attempting to remove the oad, it became stuck on the stent.The oad could be advanced distally but could not be advanced proximally.The physician cut the driveshaft, leaving a portion in vivo.The patient was sent to the hospital for a femoral popliteal bypass surgery.
 
Additional Manufacturer Narrative
The stealth 360 peripheral orbital atherectomy device (oad) was returned to csi for analysis.The oad driveshaft and sheath were not returned.Review of the device data log did not identify any events that would have contributed to the reported complaints.As there were no device issues identified during analysis.The device functioned as intended.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (VIPERWIRE GUIDE WIRE)
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
kim mcclure
1225 old hwy 8 nw
st. paul, MN 55112
6519006741
MDR Report Key14937318
Report Number3004742232-2022-00153
Device Sequence Number20082290
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)240131(10)418055-1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberPRD-SC30-200
Device Catalogue Number7-10059-04
Device Lot Number418055-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight93 KG
Patient RaceWhite